Skip to Content

Is lyrica addictive and does stopping suddenly have harmful effects or withdrawal?

Answers (2)

17 Feb 2013

Lyrica should be withdrawn gradually (over at least 1 week) to reduce the chance of seizures in patients with a seizure disorder.
There are cases where addiction has been reported - these are rare.
http://www.drugs.com/pro/lyrica.html

21 Feb 2013

It also has side effects of suicidual thoughts, depression, and anxiety. My dad and uncle were on it and said it's very hard to get off.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are the withdrawal symptoms of quitting Lamictal suddenly that I should look out for?

My daughter has been on daily dose of lamictal 400mg she has suddenly quit taking it about 4-5 days ago, what should i watch for?

2 answers 16 Jul 2010

I have taken 40mg latuda for five months. I am planning on stopping latuda. Will I have withdrawal?

I am stopping due to side effects including inner restlessness and sedation.

1 answer 26 Nov 2012

Any suggestions for coping with the weight gain from lyrica? I've suddenly gained over 10 lbs?

i'm taking 375 mg lyrica daily for persistent spasmodic leg pain, in addition to having received 3 spinal epidural injections over last 3 ...

2 answers 7 May 2015

I have been taking acetaminohene for a very long time to help with sleep. I take 1600 mgs nightly?

I take 2 or 3 564 mgs per night Can this be harmful? My Dr. knows this. I've been having some of the symptoms of harmful effects. Diarrhea ... ...

1 answer 10 Jun 2015